# SDR AALA20120319014

- Difficulty date: March 18, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- Aircraft time: 63,058 hours, 26,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 6E FORWARD EMERGENCY LIGHT MISSING LENS.  REPLACED LENS FOR SEAT 6E FORWARD EMERGENCY LIGHT.  OPS CHECK NORMAL.
